RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 215–216 (Mi umn1860)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Procedures of stochastic approximation in statistics of semimartingale type of processes

A. V. Melnikov


Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 223–224

Bibliographic databases:

MSC: 60G42, 60G44, 62G08
Received: 12.05.1987

Citation: A. V. Melnikov, “Procedures of stochastic approximation in statistics of semimartingale type of processes”, Uspekhi Mat. Nauk, 43:4(262) (1988), 215–216; Russian Math. Surveys, 43:4 (1988), 223–224

Citation in format AMSBIB
\Bibitem{Mel88}
\by A.~V.~Melnikov
\paper Procedures of~stochastic approximation in~statistics of~semimartingale type of~processes
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn1860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969583}
\zmath{https://zbmath.org/?q=an:0678.62078}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..223M}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 223--224
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001909}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600021}


Linking options:
  • http://mi.mathnet.ru/eng/umn1860
  • http://mi.mathnet.ru/eng/umn/v43/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Russian Math. Surveys, 51:5 (1996), 819–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:223
    Full text:78
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019